Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Cold Feet A Possible Sign Of Ars

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Frequent Urination / Tingling Cold Feet

Hey there. I'm a 22 year old male and I weigh 130 pounds. I started meds 2 1/2 weeks ago, and am on Kaletra (twice a day), Saquinavir (twice a day) and Truvada (once a day). I've been experiencing some tingling/coldness in my feet which seems to...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Your symptoms could be related to mild peripheral neuropathy, vasospasm of blood vessels, stress, and other conditions. Those problems are seen fairly frequently in persons with HIV +/- treatment. Increased urination at night can be due to... Read more »

cold feet

Dear Doctor,Are ice-cold feet the sign of neuropathy. I seem to get pins and needles in my feet and... Read more »

Apology For PEP question

Have to say I'am sorry for posting my question on the wrong forum. My question is about side... Read more »
Articles
AIDS InfoNet

Herpes Simplex (Cold Sores and Genital Herpes)

What Is Herpes? HSV and HIV How Is HSV Transmitted? How Is Herpes Treated? Can Herpes Be Prevented? The Bottom Line What Is Herpes? Herpes simplex refers to a group of viruses that infect humans. Like herpes zoster (shingles, see ... Read more »
AIDSinfo

An Overview of Zerit (Stavudine, d4T)

STAV-yoo-deen Brand Name: Zerit Other Name(s): BMY-27857, Estavudina, d4T Drug Class: Nucleoside Reverse Transcriptase Inhibitors Stavudine, also known as Zerit or d4T, is a type of medicine called a nucleoside reverse... Read more »
AIDS InfoNet

Osteoporosis

What Is Bone? What Is Osteoporosis? What Causes It? HIV and Osteoporosis Antacids and Bone Mineral Density How Do I Know if I Have Osteoporosis? What Can I Do About Osteoporosis? For More Information What Is Bone? ... Read more »
AIDS InfoNet

Atazanavir (Reyataz)

What Is Atazanavir? Who Should Take It? What About Drug Resistance? How Is It Taken? What Are the Side Effects? How Does It React With Other Drugs? What Is Atazanavir? Atazanavir, also called Reyataz, is a drug used as part of... Read more »
Connect With Others

Am I Infected

Posted by delhiguy, 3 Replies
I am 30 YO guy. Worried that I may have got infected. I met this friend of mine on 5th of Dec 2010 which was just a causual meeting after 5 years. After having drinks she started touching me and I got aroused and we end up mating. While in act, she... Read more »

Lost

Posted by LostNconfused, 5 Replies
I tested positive 3 days before Christmas and I think I am still numb to the fact. I haven't told any friends or family because I really don't know how and most are judgemental and I'm sure will walk away. But I guess if they do, then I didn't need... Read more »

Two weeks down and a life time to live

Posted by trulife, 2 Replies
Well folks...it's the end of two weeks on Atripla and so far things are going well. Side effects have been limited and are now subsiding. My biggest problem so far is swallowing the pill. I have always had trouble swallowing pills...go figure...a... Read more »

Excessive Mastubation

Posted by Anonymous, 5 Replies
Ever since I found out that I'm poz, I've been spending a lot more time mastubating. Is that normal? Or could it be because of the amount of time I've been spending reading posts about sexual issues? Pleasing myself has become an every day thing... Read more »